Alexei Venkov

Correction to "Spectral theory of Laplacians for Hecke groups with primitive character"

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". / Balslev, E.; Venkov, A.

In: Acta Mathematica, Vol. 192, No. 1, 2004, p. 1-3.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

APA

CBE

MLA

Vancouver

Author

Balslev, E. ; Venkov, A./ Correction to "Spectral theory of Laplacians for Hecke groups with primitive character". In: Acta Mathematica. 2004 ; Vol. 192, No. 1. pp. 1-3

Bibtex

@article{417f9100c01f11dbbee902004c4f4f50,
title = "Correction to {"}Spectral theory of Laplacians for Hecke groups with primitive character{"}",
author = "E. Balslev and A. Venkov",
year = "2004",
doi = "10.1007/BF02441083",
language = "English",
volume = "192",
pages = "1--3",
journal = "Acta Mathematica",
issn = "0001-5962",
publisher = "Springer",
number = "1",

}

RIS

TY - JOUR

T1 - Correction to "Spectral theory of Laplacians for Hecke groups with primitive character"

AU - Balslev,E.

AU - Venkov,A.

PY - 2004

Y1 - 2004

U2 - 10.1007/BF02441083

DO - 10.1007/BF02441083

M3 - Journal article

VL - 192

SP - 1

EP - 3

JO - Acta Mathematica

T2 - Acta Mathematica

JF - Acta Mathematica

SN - 0001-5962

IS - 1

ER -